VOL. 70 · NO. 1 | 2018
 
VIEW ALL ABSTRACTS +
Front Matter
Tohoku Math. J. (2) 70 (1), (2018)
No abstract available
Articles
Kentaro Itoh, Ryozi Sakai, Noriaki Suzuki
Tohoku Math. J. (2) 70 (1), 1-15, (2018) DOI: 10.2748/tmj/1520564416
KEYWORDS: weighted polynomial approximation, absolutely continuous function, Erdös type weight, de la Vallée Poussin mean, 41A17, 41A10
Yuuki Shiraishi
Tohoku Math. J. (2) 70 (1), 17-37, (2018) DOI: 10.2748/tmj/1520564417
KEYWORDS: orbifold projective line, Gromov–Witten theory, Frobenius manifold, 53D45, 14J33
Masahiko Yoshinaga
Tohoku Math. J. (2) 70 (1), 39-63, (2018) DOI: 10.2748/tmj/1520564418
KEYWORDS: root system, Shi arrangement, Linial arrangement, characteristic quasi-polynomial, Worpitzky identity, Eulerian polynomial, 52C35, 20F55
Shigeki Aida, Takanori Kikuchi, Seiichiro Kusuoka
Tohoku Math. J. (2) 70 (1), 65-95, (2018) DOI: 10.2748/tmj/1520564419
KEYWORDS: Stochastic differential equation, reflecting boundary condition, path-dependent coefficient, Euler-Maruyama approximation, Wong-Zakai approximation, rate of convergence, 60H10, 65C30
Chuan-Zhong Chen, Li Ma, Wei Sun
Tohoku Math. J. (2) 70 (1), 97-119, (2018) DOI: 10.2748/tmj/1520564420
KEYWORDS: semi-Dirichlet form, Fukushima type decomposition, zero quadratic variation process, Nakao's integral, Itô's formula, 31C25, 60J25
Adam Osȩkowski
Tohoku Math. J. (2) 70 (1), 121-138, (2018) DOI: 10.2748/tmj/1520564421
KEYWORDS: martingale, maximal function, weighted inequality, best constant, 60G44, 60G42, 42B25
Takafumi Amaba, Kazumasa Kuwada
Tohoku Math. J. (2) 70 (1), 139-174, (2018) DOI: 10.2748/tmj/1520564422
KEYWORDS: $\mathcal{L}_0$-geometry, coupling of Brownian motions, approximation by geodesic random walks, 53C21, 53C44, 58J65, 60J05
Back to Top